# SDR SWAA2025051471156

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 57,102 hours, 33,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH SIDE EMERGENCY LIGHT WONT TURN ON<[01] REPLACED FWD RH SIDE BATTERY PACK AND CHARGER ASSY PER AMM 33-51-06.
